# SDR TRBA2011048

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 31,674 hours, 30,496 cycles
- System (JASC): 3242 · Brake
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 860
- Condition: Failed
- Location: Brake System
- Part time: 31,674 hours, 30,496 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O'S BRAKE FAILED.  R & R F/O SIDE MASTER CYINDER IAW JIC 32-42-13.  OPS CHECKED GOOD.
